# SDR SWAA2013060716894

- Difficulty date: May 25, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C35765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE CHANNEL STRINGER CRACKED AT BS 360, STR 4L.  R & R STRINGER IAW SRM AND DWG.
